Atoma Cold & Flu-in-One Day/Night Convenience Pack 24 Caplets (12 Day & 12 Night)
Health Yourself Today

Atoma Cold & Flu-in-One Day/Night Convenience Pack 24 Caplets (12 Day & 12 Night)

Regular price $12.99 $0.00

Daytime Relief of: Minor Pain, Fever, Headache, Stuffy Nose, Nasal Congestion, Chest Congestion, Dry Cough, Cough with Phlegm, Sore Throat Pain.
Nighttime Relief of: Minor Pain, Fever, Headache, Stuffy Nose, Nasal Congestion, Itchy, Watery Eyes, Dry Cough, Sore Throat Pain.

Directions: Adults and children 12 years and older: Daytime: Take 2 green caplets every 6 hours, as needed. Nighttime: Take 2 white caplets at bedtime. Maximum daily dose: Limit the combined total of daytime and nighttime products up to 3 doses (6 caplets) in 24 hours. It is hazardous to exceed the maximum daily dose. Not recommended for children under 12 years. Keep at room temperature in a dark, dry place.

Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. Warning: Adult use only. Do not take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Do not use with other drugs containing acetaminophen or other cough and cold medications. Use only on the advice of a physician.

Medicinal Ingredients
Each Daytime caplet (green) contains
Cough Suppressant: Dextromethorphan hydrobromide 15mg.
Decongestant: Pseudophedrine hydrochloride 30mg.
Expectorant: Guaifenesin 100mg.
Analgesic: Acetaminophen (extra strength) 500mg.
Each Nighttime caplet (white) contains:
Decongestant: Pseudophedrine hydrochloride 30mg.
Analgesic: Acetaminophen (extra strength) 500mg.
Cough Suppressant/Antihistamine: Diphenhydramine hydrochloride 25mg.

Non-Medicinal Ingredients: Corn starch/presgelatinized corn starch, crospovidone, D&C yellow no. 10 (daytime), FD&C blue no. 1 (daytime), hypromellose (nighttime), magnesium stearate, maltodextrin (daytime), microcrystalline cellulose, polydextrose (nighttime), polyethylene glycol, polyvinyl alcohol (daytime), povidone, purified water, silicon dioxide, stearic acid, talc (daytime), titanium dioxide, triacetin (nighttime).